Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nilpotent groups and their generalizations


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 47 (1940), 393-434
MSC: Primary 20.0X
MathSciNet review: 0002121
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0002121-0
PII: S 0002-9947(1940)0002121-0
Article copyright: © Copyright 1940 American Mathematical Society